Input regularity of cascaded systems

M.L.J. Hautus

Research output: Contribution to journalArticleAcademicpeer-review

11 Citations (Scopus)

Abstract

Necessary and sufficient conditions for the input regularity of a tandem connection of two multivariable systems are given. The results are specialized to the case of state-space equations, in which case input regularity is equivalent to controllability. Also the problem is considered whether the composite system can be made input regular by means of a suitable connection of the two subsystems.
Original languageEnglish
Pages (from-to)120-123
JournalIEEE Transactions on Automatic Control
Volume20
Issue number1
DOIs
Publication statusPublished - 1975

Fingerprint Dive into the research topics of 'Input regularity of cascaded systems'. Together they form a unique fingerprint.

Cite this